# SDR IXXA100057S

- Difficulty date: December 7, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,259 hours, 27,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Part time: 101,259 hours, 27,037 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE IN LT FWD SIDE OF FUSELAGE AFT AND ABOVE OF LT ACM HEAT EXCHANGE LOUVER DOORS.    REPAIRED IAW 53-10653-1.  ACFT RETURNED TO SERVICE.
